Hepatitis C Community
treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

treatment

i was diagnosed with hep c in 2004 and its took me 7 years to get the treatment due to the fact i used to be a self harmer and the treatment could make you deppressed, i started 16 weeks ago and iv never been more mentally stable, i no longer take my anti-depressants of which iv been on for almost 16 years (since i was 16), what is getting me down is the weight loss and my skin has started to peel, does anyone else have that problem? my skin peels like sun burn
Tags: problem
Related Discussions
9 Comments Post a Comment
Blank
1769355 tn?1319207762
Hi,nice for me to hear that you haven't experinced depression,because I'm going to start my hep treatment tomorrow!! and I'm very very scary.I've been eroin user for years,years ago.I've been self medication with antideppressive for long time and all that let me some kind of swing mood,so I'm scare abaut  the side effect of treatment.Never hear abaut people that developed skins prob ,way don't going to see a dermatologist?hope you can solve your problem at soon as possibleWhat say the heptologist abaut your skin prob?let me know.ziffy1
Blank
1654177 tn?1319842094
Hi! We are close in age, I will be 30 in January. i am on week 5, I do my 6th injection tomorrow. I am on trpple TX with Victrelis. Anyway, the thing I was most scared of was depression, i have never been depressed, but I was afraid to have my happieness taken from me. I feel like crap physically, but I am happy! :)... I did get a pretty bad rash, but I was able to get rid of it with a prescription cream. My skin and nasal passage is dry too. I moisturize with Aveno lotion 2 times a day, and it helps. I drink a ton of water too. I have been waking up blowing my nose and all kinds of blood comes out and the bottom of my feet are starting to peel, but nothing too bad. My doctor said to sleep with a humidifier, that may help with dryness. Good luck to you!
Blank
1654177 tn?1319842094
Hello, don't worry too much, just take it one day at a time. I have been clean and sober for 6 and a half years from heroin and methadone as well. I keep reminding myself, that if I feel bad from side effects, this is a cake walk compared to kicking heroin, or methadone withdrawls. You'll do fine, let me know if you need anything.

Ciera
Blank
1769355 tn?1319207762
Hi,and thank you for you word so I'm always afraid about talk of my past,maybe for my italian education.I'm happy to be free to talk.Anyway I let you know abaut what is going on tomorrow.nice meet you
Blank
1654177 tn?1319842094
Nice to meet you too! I am on week 5, and my viral load is <43! TX is working! :)
Blank
179856 tn?1333550962
Ziffy you aren't the only one in here so don't feel bad please.....that is why many of us are in here you know, mistakes of our youth (past, young adulthood, adulthood whatever) are just mistakes. We all make them no matter who we are.

Just beat this disease and don't look back.
Blank
Avatar m tn
I noticed you mentioned having dry sinuses and such. Try getting a humidifier and use it while your sleeping. It's helped me alot. Learned that one 4 years ago on my first go round
Blank
1826037 tn?1320340914
i noticed the depression go away as soon as the virus was undetectable ... at about 2 weeks .. i felt physically horrible but no depression... the last two times i treated i felt the same thing ..and when i relapsed i could tell... for me the hep c virus causes severe depression ... i cant wait to get rid of that for life... good luck !! glad you are doing well !!

ps ive been on tx for 17 weeks now and i am starting to get depressed a bit in a different way... my dr said that is from the interferon and said i need to take an ssri ad .. i think im going to do that..
Blank
1654177 tn?1319842094
sorry to hear you are going through a tough time. What is an SSRI ad?
Blank
Post a Comment
To
Recent Activity
317787 tn?1463415842
Blank
Dee1956 commented on Belle313's status
4 hrs ago
317787 tn?1463415842
Blank
Dee1956 commented on MH Community Mgr's status
4 hrs ago
406584 tn?1399591666
Blank
10356 commented on 10356's status
5 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1463415842
Blank
DC
683231 tn?1438659664
Blank
Auburn, WA
1815939 tn?1377995399
Blank
Avatar universal
Blank
446474 tn?1446351282
Blank
San Francisco, CA
163305 tn?1333672171
Blank
Rural Mural, CA
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
317787 tn?1463415842
Blank
DC
683231 tn?1438659664
Blank
Auburn, WA
1815939 tn?1377995399
Blank
Avatar universal
Blank
446474 tn?1446351282
Blank
San Francisco, CA
163305 tn?1333672171
Blank
Rural Mural, CA